# SDR DL767991297

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 17014110CR0720S
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR TRUCK TILT HYD HOSE BURST.  A/C DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND HYDRAULIC HOSE TO TRUCK TILT ACTUATOR BURST.  REPLACED HOSE.  SERVICED SYSTEM, LEAK CHECKS NORMAL.
